# SDR DALA2024062106301

- Difficulty date: June 19, 2024
- Submitted: June 21, 2024
- Operation: Air carrier
- Aircraft: N394DA
- Make and model: Boeing 737832
- Aircraft serial: 30562
- Aircraft time: 73,767 hours, 29,743 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 500f-500g
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0403686) FORWARD CARGO COMPARTMENT R/H FLOOR BAFFLE STA 500F-500G CRACKED. REMOVED AND REPLACED BAFFLE AT STA 500F-500G STR 26 R/H IAW B737 SRM 51-40-02-0G AND B737 SRM 53-30-53-2R.
